| Model Number |
115-401 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/28/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and anxiety.
Event or Problem Description
Healthcare professional reported right-side rupture and removal from textured to smooth due to the patient's concern with the device.The device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b3, e1.
Event or Problem Description